$0.00
FREE SHIPPING OVER $99*

Vicks Action Cold and Flu Day and Night Relief 24 Pack

IMPORTANT NOTE – A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED BEFORE THIS ITEM CAN BE SHIPPED

Our Price $0.00
PBS $0.00
Concession $0.00
Safety Net $0.00

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Note: Private, PBS and our prices are available to the general public. Concession and Safety Net prices are only available to people with the appropriate concession or Safety Net cards. See Prescriptions for more details.

GOVERNMENT AUTHORITY SCRIPT

This prescription item requires a pre approved authority from the Government in order to get this item at the quoted price. Authority prescriptions need to be applied for by the doctor writing the script and can include reasons such as increased quantities due to dosage, increased repeats, use for a pre determined specified use, or the nature of the medication itself requiring specialist interaction. In the event that an authority is not granted on the script, the price will revert to the private price quoted for that item

WARNING - MULTIPLE PACK PRESCRIPTION - PLEASE READ CAREFULLY

This item contains more than one pack of a prescription product. Before this can be dispensed the doctor has to give approval. The prescription must be written for the total quantity or the prescription must be endorsed by your doctor "Regulation 24" otherwise we will be unable to dispense the increased amount. If you proceed with the order without approval, we will only send out one pack at the single pack price and refund the difference. Eg If your prescription is written out for 30 Tablets with 5 repeats and it does not have “Regulation 24 “ written on the script, the ONLY quantity we can dispense is 30 at one time. Further dispensing of this product could only occur after an appropriate length of time - usually 21 days but depends on dosage. In this example if you would like to obtain 180 Tablets then the doctor must endorse the prescription “Regulation 24” or the quantity must be written out for 180 and not 30. NB Conditions apply on the writing of a Regulation 24 prescription. Ask your doctor or pharmacist for details.

We can no longer accept signed authority forms from your doctor as permission to dispense more than one pack. Please contact our pharmacist for more information.

If you order this item as Private, NO PBS stickers will be issued. Once any prescription order has been sent the product cannot be returned for a refund even if your doctor changes your medication or you have an adverse reaction.

Product Name
Product Name
Product Name
Vicks Action Cold and Flu Day and Night Relief 24 Pack

Vicks Action Cold and Flu Day and Night Relief 24 Pack

Product ID: 78938
$7.99

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

 

General Information

Vicks Action Cold & Flu Day & Night Relief from 6 cold & flu symptoms: Blocked Nose, Headache, Runny Nose, Sneezing, Sore Throat Pain, Reduces Fever.

Vicks Action Cold & Flu Day & Night Relief

Use this product for:

Night relief from 6 Cold & Flu symptoms:

- Blocked Nose

- Headache

- Runny Nose

- Sneezing

- Sore Throat Pain

- Reduces Fever

Who can use this?

Adult & Children 12 years and over.

How Many should be taken:

2 day tablets in the morning and 2 in the afternoon as required. 2 Night tablets at bedtime as required. Leave 4 to 6 hours between doses.

How should it be taken:

Take with a glass of water.

Do not exceed:

Day tablets: Maximum 4 tablets in 24 hours. Night tablets: Maximum 2 tablets in 24 hours. Keep to the recommended dose.

How long to take it for:

Adults: Do not take this medicine for longer than a days at a time unless advised to do so by a doctor.

Children & Adolescents (12-17 years): Do not take longer than 48 hours at a time, unless advised by a doctor.

Not to given to children under 12 years

Warnings

Not to be given to children under 12 years.

- This product may cause sleeplessness.
- This medicine may cause drowsiness. If affected do not drive a vehicle or operate machinery. Avoid alcohol.

Do not use if foil seal over tablet is broken.

CAUTION

Keep out of reach of children.

Ingredients

Day Tablet Contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg Night Tablet Contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg

Directions

Ask your doctor or pharmacist before you take it:
You have high blood pressure or heart problems or are taking antidepressant medication.
Rated 1 out of 5 by from Misleading labelling The packet I opened had 16 night and 8 day tablets.
Date published: 2016-08-02
Rated 1 out of 5 by from vicks cold and flu tablets Took Vicks cold and flu tablets they gave me stomach cramps not taking them.again
Date published: 2016-05-31
  • y_2017, m_6, d_25, h_14
  • bvseo_bulk, prod_bvrr, vn_bulk_1.0.0-hotfix-1
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_2
  • loc_en_AU, sid_78938, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
Customers Who Bought This Product Also Bought...